# SDR 2022FA0000302

- Difficulty date: June 19, 2022
- Submitted: June 20, 2022
- Operation: General aviation
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 70,732 hours, 49,213 cycles
- System (JASC): 2420 · AC Generation System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L GEN DRIVE , L GEN "OFF" EICAS MESSAGE. AIRCRAFT BTB AND GROUNDED BY MAINTENANCE. PERFORMED BPCU BITE IAW B767 FIM 24-20 FAULT TREE 01 AND TASK 24-20 804. RECONNECTED IDG AND RAN ENG. COULD NOT DUPLICATE NO FAULTS FOUND. PLACARD REMOVED. MX PROC C/W. AIRCRAFT RETURNED TO SERVICE.
